Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pokemonn

accutane redness!

hi all,

can someone who finished accutane course tell me how LONG did it took for

all-over-face-redness TO GO AWAY?

i'm so tired looking like wathermelon... :redface:

thanx

Share this post


Link to post
Share on other sites
How long have you been on Accutane? My redness went away after about 3 weeks.

5months. you?

3 weeks, that's not so bad... are you still flushing? (for example when you're in crowded and hot space, or when you're sweating,drinking what ever)

_______________

Bill30 Posted Yesterday, 01:04 AM

Mine decreased slowly over time but I'm 4 months in and still a little flushed all the time.

_________________

wait, you are in 4th month of you're course, or you've finished 4 months ago?

coz if it's the 2nd case then it doesn't sounds very good....:(

Share this post


Link to post
Share on other sites

Drink lots of water , everyone reacts differently, what dose are you on exactly?

and how long left do you have?

Only recall having redness within the first few weeks.

Share this post


Link to post
Share on other sites

7 months post-tane - the constant redness is gone. It took about a month for me, but I know everyone's different. Now if I get hot, feel embarassed, put on the spot, have one too many drinks, or have a quick adrenaline rush I flush like mad. That didn't happen before the course.

Share this post


Link to post
Share on other sites
How long have you been on Accutane? My redness went away after about 3 weeks.

7 months post-tane - the constant redness is gone. It took about a month for me, but I know everyone's different. Now if I get hot, feel embarassed, put on the spot, have one too many drinks, or have a quick adrenaline rush I flush like mad. That didn't happen before the course.

hey guys, do you mean 3weeks/1 month after your accutane course or during it?

im in my last week and my skin is still bright red, no spots though which is all good, but red marks and a little scarring.

Share this post


Link to post
Share on other sites

All you can do now is to pray that it doesn't transform into rosacea. I am sure you already know that accutane can cause rosacea, don't you?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×